# SDR AALA201612279001

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 52,461 hours, 24,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT SIDE BOX BEAM UPPER FLANGE THIRD FASTENER HOLE.AT FR 43. REPAIRED SIDE BOX BEAM PER EO 5315Y066.
